# SDR 2007UALA01688

- Difficulty date: May 25, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 55,749 hours, 20,850 cycles
- Engine: Pwa PW2037
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Dirty
- Location: Prox Sensor
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT AFT ENTRY DOOR EICAS ON GROUND TAXIING IN.  INDICATIONS NORMAL AT GATE.  *S/D*  CLEANED DEBRIS FROM PROXIMITY TARGET PLATE AND GROUND PROX SENSOR.  NO COMPONENTS REPLACED.
